| Model Number |
1009666J |
| Medical Device Problem Codes |
Peeled/Delaminated (1454); Difficult to Remove (1528)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat the mid descending coronary artery with no calcification and significant tortuosity.During use of a balance middleweight universal ii guide wire, the wire became stuck with an unspecified balloon.Upon independent removal of the guide wire, it was noted that the tip cover had peeled off.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation was unable to determine a conclusive cause for the reported difficulties.There is the potential some peeled material remains in the patient, as it cannot be seen on fluoroscopy.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat the mid descending coronary artery with no calcification and significant tortuosity.During use of a balance middleweight universal ii guide wire, the wire became stuck with an unspecified balloon.Upon independent removal of the guide wire, it was noted that the tip cover had peeled off.There were no reported adverse patient effects and there was no reported clinically significant delay in the procedure.Subsequent to the initially filed report, it was reported the teflon was peeling.There is the potential some material remains in the patient as it cannot be seen on fluoroscopy.No additional information was provided.